JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRUCTURE OF STABLE MINIMAL HYPERSURFACES IN A RIEMANNIAN MANIFOLD OF NONNEGATIVE RICCI CURVATURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRUCTURE OF STABLE MINIMAL HYPERSURFACES IN A RIEMANNIAN MANIFOLD OF NONNEGATIVE RICCI CURVATURE
Kim, Jeong-Jin; Yun, Gabjin;
  PDF(new window)
 Abstract
Let N be a complete Riemannian manifold with nonnegative Ricci curvature and let M be a complete noncompact oriented stable minimal hypersurface in N. We prove that if M has at least two ends and , then M admits a nonconstant harmonic function with finite Dirichlet integral, where A is the second fundamental form of M. We also show that the space of harmonic 1-forms on such a stable minimal hypersurface is not trivial. Our result is a generalization of one of main results in [12] because if N has nonnegative sectional curvature, then M admits no nonconstant harmonic functions with finite Dirichlet integral. And our result recovers a main theorem in [3] as a corollary.
 Keywords
stable minimal hypersurface;end; harmonic form;parabolicity;non-parabolicity;
 Language
English
 Cited by
 References
1.
F. Almgren, Jr., Some interior regularity theorems for minimal surfaces and an extension of Bernstein's Theorem, Ann. of Math. (2) 84 (1966), 277-292. crossref(new window)

2.
E. Bombieri, E. DeGiorgi, and E. Guisti, Minimal cones and the Bernstein problem, Invent. Math. 7 (1969), 243-268. crossref(new window)

3.
H.-D. Cao, Y. Shen, and S. Zhu, The structure of stable minimal hypersurfaces in $R^{n+1}$, Math. Res. Lett. 4 (1997), no. 5, 637-644. crossref(new window)

4.
S. S. Chern, Minimal Submanifolds in a Riemannian Manifolds, University of Kansas, 1968.

5.
E. DeGiorgi, Una estensione del teorema di Bernstein, Ann. Scuola Norm. Sup. Pisa 19 (1965), 79-85.

6.
M. do Carmo and C. K. Peng, Stable complete minimal surfaces in $\mathbb{R}^3$ are planes, Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 6, 903-906. crossref(new window)

7.
M. do Carmo and C. K. Peng, Stable minimal hypersufaces, Proceedings of the 1980 Beijing Symposium on Differential Geometry and Differential Equations, Vol. 1, 2, 3 (Beijing, 1980), 1349-1358, Sci. Press Beijing, Beijing, 1982.

8.
D. Fischer-Colbrie and R. Schoen, The structure of complete stable minimal surfaces in 3-manifolds of nonnegative scalar curvature, Comm. Pure Appl. Math. 33 (1980), no. 2, 199-211. crossref(new window)

9.
W. Fleming, On the oriented Plateau problem, Rend. Circ. Mat. Palerimo 11 (1962), 69-90. crossref(new window)

10.
A. Grigor'yon, On the existence of positive fundamental solution of the Laplacian equation on Riemannian manifolds, Math. USSR Sbornik 56 (1987), 349-358. crossref(new window)

11.
P. Li, Curvature and Function Theory on Riemannian Manifolds, Surveys in differential geometry, 375-32, Surv. Differ. Geom., VII, Int. Press, Somerville, MA, 2000.

12.
P. Li and J. Wang, Stable minimal hypersurfaces in a nonnegatively curved manifold, J. Reine Angew. Math. 566 (2004), 215-230.

13.
R. Miyaoka, Harmonic 1-forms on a complete stable minimal hypersurfaces, Geometry and global analysis (Sendai, 1993), 289-293, Tohoku Univ., Sendai, 1993.

14.
R. Schoen, L. Simon, and S.-T. Yau, Curvature estimates for minimal hypersurfaces, Acta Math. 134 (1975), no. 3-4, 275-288. crossref(new window)

15.
K. Seo, Rigidity of minimal submanifolds in hyperbolic space, Arch. Math. 94 (2010), no. 2, 173-181. crossref(new window)

16.
Y. Shen and S. Zhu, Rigidity of stable minimal hypersurfaces, Math. Ann. 309 (1997), no. 1, 107-116. crossref(new window)

17.
J. Simons, Minimal varieties in Riemannian manifolds, Ann. of Math. (2) 88 (1968), 62-05. crossref(new window)

18.
N. Th. Varopoulos, Potential theory and diffusion on Riemannian manifolds, Conference on harmonic analysis in honor of Antoni Zygmund, Vol. I, II (Chicago, Ill., 1981), 821-837, Wadsworth Math. Ser., Wadsworth, Belmont, CA, 1983.

19.
G. Yun, Stable minimal hypersurfaces in locally symmetric spaces, Math. Nachr. 280 (2007), no. 15, 1744-1751. crossref(new window)

20.
G. Yun, Total scalar curvature and $L^2$ harmonic 1-forms on a minimal hypersurface in Euclidean space, Geom. Dedicata 89 (2002), 135-141.